Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 243748, 6 pages
http://dx.doi.org/10.1155/2014/243748
Research Article

Almost Automorphic Random Functions in Probability

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA

Received 4 February 2014; Accepted 18 April 2014; Published 8 May 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Hui-Sheng Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of almost automorphic random functions in probability. Some basic and fundamental properties of such functions are established.